Algebra i Logika. Seminar
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Logika. Sem., 1963, Volume 2, Number 3, Pages 23–27 (Mi al983)  

This article is cited in 1 scientific paper (total in 1 paper)

Decidability of the elementary theory of sphere inclusion

A. D. Taimanov


Full text: PDF file (225 kB)

Bibliographic databases:
Received: 20.05.1963

Citation: A. D. Taimanov, “Decidability of the elementary theory of sphere inclusion”, Algebra i Logika. Sem., 2:3 (1963), 23–27

Citation in format AMSBIB
\Bibitem{Tai63}
\by A.~D.~Taimanov
\paper Decidability of the elementary theory of sphere inclusion
\jour Algebra i Logika. Sem.
\yr 1963
\vol 2
\issue 3
\pages 23--27
\mathnet{http://mi.mathnet.ru/al983}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0155758}


Linking options:
  • http://mi.mathnet.ru/eng/al983
  • http://mi.mathnet.ru/eng/al/v2/i3/p23

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Kokorin, A. G. Pinus, “Decidability problems of extended theories”, Russian Math. Surveys, 33:2 (1978), 53–96  mathnet  crossref  mathscinet  zmath
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:13
    Full text:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021